0000000000801785
AUTHOR
Vincenzo La Rosa
Fixed points for Geraghty-Contractions in partial metric spaces
We establish some fixed point theorems for mappings satisfying Geraghty-type contractive conditions in the setting of partial metric spaces and ordered partial metric spaces. Presented theorems extend and generalize many existing results in the literature. Examples are given showing that these results are proper extensions of the existing ones. c ©2014 All rights reserved.
Solution of an initial-value problem for parabolic equations via monotone operator methods
We study a general initial-value problem for parabolic equations in Banach spaces, by using a monotone operator method. We provide sufficient conditions for the existence of solution to such problem.
Common fixed points for α-ψ-φ-contractions in generalized metric spaces
We establish some common fixed point theorems for mappings satisfying an α-ψ-ϕcontractive condition in generalized metric spaces. Presented theorems extend and generalize manyexisting results in the literature.
 Erratum to “Common fixed points for α-ψ-φ-contractions in generalized metric spaces”
 In Example 1 of our paper [V. La Rosa, P. Vetro, Common fixed points for α-ψ-ϕcontractions in generalized metric spaces, Nonlinear Anal. Model. Control, 19(1):43–54, 2014] a generalized metric has been assumed. Nevertheless some mistakes have appeared in the statement. The aim of this note is to correct this situation.
New Fixed Points Theorems
On fixed points for a–n–f-contractive multi-valued mappings in partial metric spaces
Recently, Samet et al. introduced the notion of α-ψ-contractive type mappings and established some fixed point theorems in complete metric spaces. Successively, Asl et al. introduced the notion of αӿ-ψ-contractive multi-valued mappings and gave a fixed point result for these multivalued mappings. In this paper, we establish results of fixed point for αӿ-admissible mixed multivalued mappings with respect to a function η and common fixed point for a pair (S; T) of mixed multi-valued mappings, that is, αӿ-admissible with respect to a function η in partial metric spaces. An example is given to illustrate our result.